I stopped taking mine because my husband and I were going to try to have a baby. The two weeks after I quite taking them I had two periods back to back and have had 4 periods in the last 2 years since then... The docs say its hormone related but dont really seem to care or want to help me. I am just wondering if anyone else had this problem and how did you resolve it?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Aug 2011 • 1 answer
Tri-Sprintec - I'm considering starting this bc pill because I'm 34, tubes tied and HORRIBLE cramps?
Posted 10 Oct 2012 • 2 answers
Posted 23 Oct 2012 • 2 answers
I have been taking Tri-Sprintec for about 8 months now. I take my pills every night at 8 on the dot?
Posted 14 Mar 2013 • 1 answer
Look I'm on the Tri-Sprintec pill just like the rest of you out there and the very first time I was?
Posted 17 Aug 2014 • 1 answer